dull pain in upper left abdomen

by Tiffany
(San diego )

I have had upper left abdominal pain for several months and it is getting worse and seems to be all day every day the last 2 months or so.


The pain isn't deep in the abdomen and almost feels as if it's between the skin and ribs if that's possible. The pain is right at the last few ribs.

I thought for a very long time the pain was caused from slight withdraws from taking zanax for a long time that I was prescribed for anexity and heart palpitations. I have also been on pain medicine such as oxycodone and fentanyl for about 4 years for spinabifida and chronic low back pain with pain radiating down my left leg.

I have been tapering off my pain meds for about a year and wanted to get off the benzos too so I stopped the zanax about 3 months ago. I had had this pain for a long long time but it was just every once in a while and seemed to be more frequent if I was low on meds or ran out early so I just thought it was a withdraw.

I am concerned that it is something more now that I gave gotten so w on my pain meds and off the zanax cause it is now all day everyday and drives me crazy. It is a dull pain.

I also have delayed gastric emptying that was diagnosed before I started the pain meds but I'm sure got worse with long term use. I also had a hygroma? ( blood filled cyst) On my liver they found about a year ago.

Just curious if you have any idea what this could be. It is very uncomfortable and I just wanna make sure it's not something more serious. Thank you

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Abdominal Pain Forum.

Related: 










Ledger Wallet protects your bitcoins